Contact

picture Department of Mathematics
University of North Texas
1155 Union Circle #311430
Denton, TX 76203-5017
Office: GAB 414
e-mail: first name at unt.edu
Phone: 940 369 8827


Researh Interests

Banach space theory; linear and nonlinear geometry of infinite dimensional Banach spaces.

Teaching

Fall 2015

Math 3410 Differential Equations

Math 6150 Functional Analysis

Publications

  1. Separable elastic Banach spaces are universal (with Dale Alspach), submitted.

  2. On the structure of higher order spreading models (with K. Tyros), Studia Math. 223 (2014), no. 2, 149–173.

  3. Equilateral sets in uniformly smooth Banach spaces (with D. Freeman, E. Odell, and Th. Schlumprecht), Mathematika 60 (2014), no. 1, 219–231.

  4. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces (with P. Lin and B. Zheng), Proc. Amer. Math. Soc. 142 (2014), no. 5, 1669–1680.

  5. Systems formed by translates of one element in $L_p(\mathbb R)$ (with E. Odell, Th. Schlumprecht and B. Zheng), Trans. Amer. Math. Soc. 363 (2011), no. 12, 6505–6529.

  6. On the complexity of the uniform homeomorphism relation between separable Banach spaces (with Su Gao and Steve Jackson), Trans. Amer. Math. Soc., 363 (2011), no. 6, 3071–3099.

  7. Orlicz sequence spaces with denumerable sets of symmetric sequences (with S. Dilworth), Banach spaces and their applications in analysis, 77--82, Walter de Gruyter, Berlin, 2007.

  8. Semi-homogeneous bases in Orlicz sequence spaces (with M. Gonzales and M. Wojtowicz), Function spaces, 171–181, Contemp. Math., 435, Amer. Math. Soc., Providence, RI, 2007.

  9. Lattice structures and spreading models (with S. Dilworth and E. Odell), Israel J. Math., 161 (2007), 387-410.

  10. On norm closed ideals in $L(\ell_p, \ell_q)$ (with T. Schlumprecht, N. Tomczak-Jaegermann and V. Troitsky), Studia Math., 179 (2007), 239-262.

  11. On Banach spaces with few spreading models, Proc. Amer. Math. Soc. 134 (2006), 1339-1345.

  12. On the structure of symmetric sequences in Orlicz sequence spaces, Canad. Math. Bull., 50 (2007), 138-148.

  13. Envelope functions and asymptotic structures in Banach spaces, Studia Math. 164 (2004), 283-306.

  14. Asymptotic structures in Banach spaces Thesis. University of Alberta, 2003. Advisor: N. Tomczak-Jaegermann.

Preprints

Talks

Spreading models in Ted Odell’s work, The mathematical legacy of Ted Odell, TAMU, August 2013.

Kalton’s last (?) theorem on uniform homeomorphism, AMS meeting on Geometry of Banach spaces and connections with other areas, Richmond, VA, Nov. 2010

Uniform classification and asymptotic structure of Banach spaces, Concentration week on Set Theory and Functional Analysis, Analysis and Probability Workshop, Texas A&M, July 2010